On the sensitivity of the solution of the generalized Lyapunov equation

Title
On the sensitivity of the solution of the generalized Lyapunov equation
Author(s)
이호수
Keywords
generalized Lyapunov equation
Issue Date
201309
Publisher
강원경기수학회
Citation
한국수학논문집, v.21, no.3, pp.345 - 350
Abstract
Some results on the sensitivity of the solution of thegeneralized Lyapunov equationAn-1X + An-2XA* + ㆍㆍㆍ + X(A*)n-1 = B,are shown follow easily from well-known theorems in functional analysis.
URI
http://hdl.handle.net/YU.REPOSITORY/28940http://dx.doi.org/10.11568/kjm.2013.21.3.345
ISSN
1976-8605
Appears in Collections:
기초교육대학 > 교양학부 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE